# SDR CA190325003

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830506000001
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE CREW REPORTED ELECTRICAL SMELL FROM OVEN 1 IN FRONT GALLEY. OVEN WAS TURNED OFF AND NOT REUSED.
